# SDR F3LA00020

- Difficulty date: March 14, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND CORROSION ON AFT CARGO DOOR OPENING WEB AT FORWARD SIDE OF DOOR, STATION 787, BETWEEN STRINGER 23 AND 25.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-10-2 AND MM 25-25-0.  (M)
